Yuefei Wang, Professor
President of Academy of Mathematics and Systems Science, Chinese Academy of Sciences

 
 

Office:
Room 818

Academy of
Mathematics and
Systems Sciences,
Chinese Academy of Sciences

Phone:
(86-10) 62651281
(86-10) 62553375

Fax:
(86-10) 62626870

E-mail address:

wangyf at amss.ac.cn wangyf at math.ac.cn


Brief  

Yuefei Wang received his Ph. D. degree from Institute of Mathematics, Chinese Academy of Sciences (CAS) in 1992. Then he was a postdoctoral researcher at the Computing Center of CAS (1992 -1993). Since 1997, he has been a Researcher Professor of the Institute of Mathematics at CAS, where he was the Vice-Director of the Institute (1997-1998) and the Director of the Institute (1999-2002). Then he was the Vice-President of the Academy of Mathematics and Systems Science (2003-2012) and currently is the President of AMSS, CAS.

Academic Visiting

Prof. Wang has visited more than 40 universities and institutes in America, France, German, Japan, Korea, Sweden and Singapore, etc.  He got the Research Fellowship of the Max - Planck Society for the Advance of Sciences, at Technical University of Berlin, Germany (1996 ! 1997), Research Fellowship of The Japan Society for Promotion of Sciences, at Yamagata University, Japan (1998.12 ! 1999.2), and was the Visiting Fellow of the Department of Mathematics, Harvard University, USA (2000.4-2000.9) and  the Visiting Fellow of the the Department of Mathematics, Princeton University, USA (2004.01-2004.04). He was also  Visiting Professor at the Department of Mathematics, Nantes University, France (2005) and Visiting Professor at the Department of Mathematics, Picardie University, France (2006, 2009).

Academic Service

Prof. Wang was the Standing Member (1999-2006) and the Vice President (2003-2006) of Chinese Mathematical Society, the Member of the Third and Fourth Academic Committee of Tianyuan Foundation of NSFC, the Member of the Fourth and Fifth Evaluation Committee of National Outstanding Young Scientists Fund (NSFC), and the Member of the Ninth and Tenth Evaluation Committee for Mathematics of NSFC. He was the Member of the Seventh Election Committee of the Hua Mathematics Award, the Member of the Tenth Election Committee of the Chern Prize in Mathematics.  He is the Chairman of the Third and Fourth Executive Committee of Zhong Jiaqing Mathematics Award and so on.

He is the Editor-in-Chief of Acta Mathematica Sinica (Chinese Series) and a Member of the Editorial Boards of Science in China, Acta Mathematica Sinica (English Series), Journal of System Science and Mathematical Sciences, Northeastern Mathematical Journal, Chinese Quarterly Journal of Mathematics, Mathematische Nachrichten, Interdisciplinary Mathematical Sciences, Pure and Applied Mathematics Quarterly et al. He is also the Reviewer for Mathematical Reviews and Zentralblatt Math.

Research

His research interest concerns with complex dynamical systems, p-adic dynamical systems, Kleinain groups, complex differential equations, and value distribution theory. More than forty papers were published in international recognized journals such as "Arkiv Mate", "Archiv Math", "C. R. Math. Acad. Sci. Paris",  "Israel J. Math", "J. d' Analyse Math", "J. Math. Phys", "Tohoku Math. J."  and so on.

Awards

 He was honored with First Prize of the President Scholarship Award of the Chinese Academy of Sciences (1992),  The Award for Excellent Papers in the First Academic Conference of the National Post-doctor, China (1993), "Zhong Jia Qing" Mathematics Award (1995), First Prize of Young Scientists Award of the Chinese Academy of Sciences in 1997, and The National Outstanding Young Researcher Grant, NSF, 2002, et al.

Research Interest  

Complex dynamical systems, p-adic dynamical systems  and Kleinain groups;

Complex differential equations;

Value distribution theory, in connection with number theory.

 Recent Papers ( Selected)

1.  Oscillatory solutions of nonhomogeneous linear differential equations. Arch. Math. (Basel), 68 (1997), no. 4, 300-310.

2.  Sharp forms of Nevanlinna's error terms. J. Anal. Math., 71 (1997), 87--102.

3.  On the dynamics of composite entire functions. Ark. Mat., 36 (1998), no.1, 31!39 (with B Walter).

4.  Wandering domains in the dynamics of certain meromorphic functions, Bull. Austral. Math. Soc. vol.59 (1999), 99-104.

5.  Modern researches in deficient values, normal families and singular directions, Chinese Science Bull. vol.44 (1999), 2557-2586. (with JY Qiao and GY Zhang).

6.  Non-linear differential equations with transcendental meromorphic solutions, J. Austral. Math. Soc. vol.69 (2000), 1-31 (with K Ishizaki).

7.  Bounded domains of the Fatou set of an entire functions, Israel Journal Math., vol.121 (2001), 55--60.

8.  On the Fatou set of an entire functions with gaps, Tohoku Math. Journal, vol.53 (2001), 163--170.

9.  Dynamics of commuting holomorphic maps, Stud. Adv. Math., vol.29 , 168-173, AMS/IP, Amer. Math. Soc., Providence, RI, 2002.

10. On the simple connectivity of Fatou components, Acta Math. Sinica, vol. 18, (2002), 625!630 (with CL Cao).

11. On completely invariant Fatou components, Arkiv for Math., Vol.41(2003), 253-265 (with CL Cao).

12. Complex Dynamics and Related Topics, New Studies in Adv. Math., Vol 5. The International Press 2004. (with YP Jiang).

13. On Transcendental holomorphic dynamics, New Studies in Adv. Math., Vol 4  (2004), 433---440.

14. Boundedness of Fatou Components of holomorphic maps, J. Dynamics and Diff. Equations, Vol 15 (2004), 377---384 (with CL Cao).

15. On conformal measures for infinitely renormalizable quadratic polynomials, Science in China, 48 (2005), 1411-1420 (With ZY Huang and YP Jiang).

16. Transformations and non-degenerate maps, Science in China, 48 (2005), Suppl. 195-205 (with BK Li).

17. Julia sets of permutable holomorphic maps, Science in China, 49 (2006) (with A Singh).

18. p-adic in Q-p are subshifts of finite type, C.R.A.S.Paris, 344(2007), 219-224 (with AH Fan, etl).

19. Some results on Smale's mean value conjecture. Third International Congress of Chinese Mathematicians. Part 1, 2, 595--602,  AMS/IP Stud. Adv. Math., 42, 2008 .

20. On p-adic dynamical Systems, Proceedings of ICCM 2008, (with AH Fan).

 

ISS CopyRight ©2001-2002